MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION EXPLORER TO LORDOSIS EXPANSION; SPACER

SEASPINE ORTHOPEDICS CORPORATION EXPLORER TO LORDOSIS EXPANSION; SPACER
Model Number ET1-272610
Medical Device Problem Codes Collapse (1099); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The explant was discarded and therefore could not be evaluated.No lot information was provided.No definitive root cause could be determined.Possible adverse events bending, disassembly, or fracture of implant and components loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain subsidence of the implant into adjacent bone.
 
Event or Problem Description
On (b)(6) 2023, a patient underwent spinal surgery consisting of seaspine's explorer to expandable interbody technology.It was reported that during surgery on (b)(6) 2024, the implant was observed to have subsided.Provided x-rays also show the implant had partially migrated out of the disc space.The implant was revised and discarded during the same surgical procedure.The patient is reported to be doing well.No information was provided on the initial reason for the surgery.

Brand Name
EXPLORER TO LORDOSIS EXPANSION
Common Device Name
SPACER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19616313
Report Number3012120772-2024-00031
Device Sequence Number17691505
Product Code MAX
UDI-Device Identifier10889981206444
UDI-Public10889981206444
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K240830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberET1-272610
Device Catalogue NumberET1-272610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown